Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Truvada + Stocrin fever
Sep 21, 2011

Hello. Sorry for my bad english. Two months ago I taked Kivexa+Stocrin but I had rush, very high temperature because of abacavir and stopped my ART. I have HLA B5701, they didnt make test before prescribing me Kivexa. Now I have Truvada+Stocrin. My CD4 count is 327, viral load 2000 copies/ml. It was a first night I taked these drugs, at 10:00 PM. About 11:30 PM I went to sleep and I felt nice warm feeling in my body. 4:00 AM I awoke and I felt fever and my body trembles. I drink Nimesil (nimesulidum) and measure temperature, it was 37,7 C (99,86 F). I went to sleep. When i waked up at 10 AM my temperature was 36,8 (98,24 F). My eyes are red and its swollen (purses) under my eyes. I have diarrhea. Is it normal??? I can't go to my doctor, because it sunday. I can't believe that is Immune reconstruction inflammatory syndrome.

Response from Dr. Henry

Could be a reaction to the efavirenz, an intercurrent infection, immune reconstitution syndrome, allergies, or other condition. Needs to be handled very carefully so highly recommend a prompt clinical evaluation if symptoms persist or worsen. Quite often would be viral infection (ie bad cold) causing the symptoms but that is a diagnosis of exclusion. KH



Previous
Since You Mentioned Protein In Urine...
Next
supplements and atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement